Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Twisting sensation from throat through systems, severe pains, burps and vomit. Taken acid reflux pills, gluten free diet. What could be the reason?

For over a year I have been experiencing a twisting sintation & it starts from my throat all the way thru my system. It comes & goes like labor pains & can last from 4 to 6 hours. It feels like I swallowed something to big and it s trying to get out. It makes me burp & somethings vomit . My doctor has tried 2 different acid reflux pills but they are not working. I am currently trying a gluten free diet but it s not working either. I m at the point of thinking maybe I am allergic to starch . I am frustrated and tried of the pain and discomfort. Please help.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms could be due to a food related allergy or reflux esophagitis. Taking antacids regularly is the first line of treatment along with proton pump inhibitors. Dietary modifications are also helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor